# SDR SWAA2024112149631

- Difficulty date: October 17, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N8509U
- Make and model: Boeing 737-8H4
- Aircraft serial: 36925
- Aircraft time: 26,850 hours, 13,267 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Rib
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH DEFLECTION RIB ANGLE ATTACH CLIP IS CRACKED (MPN 115A6260-1)<[01] LOCATED AND DRILLED FASTENER HOLES IN NEW ATTACH CLIP PER SRM 51-40-05.;[02] VERIFIED WORK SIGNED IN CA#1...............LOCATED AND DRILLED FASTENER HOLES IN NEW SUPPORT ANGLE PER SRM 51-40-05;[03] ALL STEPS COMPLETE
